# SDR ASOA01153

- Difficulty date: August 31, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120
- Aircraft serial: 120234
- System (JASC): 2722 · Rudder Actuator
- Part: Mount
- Part number: 62265735004
- Condition: Defective
- Location: Rudder Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 4810 - DURING FLIGHT, REPORTED THE A/C WAS HARD TO CONTROL. WHEN THE A/P WAS DISCONNECTED, THE ELEV AND RUDDER WERE  HEAVY AS IF THEY WERE STILL CONNECTED TO THE A/P. PULLED THE A/P C/B, BUT DID NOT FIX PROBLEM. DECLARED AN EMERGENCY AND A/C LANDED WITHOUT INCIDENT. MX INSP A/C FLT CONTROL SYS, CONTROL SURFACES, AND CABLE BELLCRANKS AND FOUND NO DEFECTS.  THE A/P PANEL WAS R&R BY MX AS A PRECAUTIONARY MEASURE. WHILE INSPECTING THE A/P SYS, MX FOUND ELEV TRIM SERVO MOTOR BINDING. MX R&R THE ELEV TRIM SERVO MOTOR. MX R&R THE ELEV TRIM SERVO. OPS CHECK GOOD. AFTER TEST FLT, WITH YAW DAMPER ENGAGED, RUDDER PEDALS WOULD NOT MOVE. INSP, MX FOUND RUDDER SERVO MOUNT DEFECTIVE. MAINTENANCE REMOVED AND REPLACED THE R
